# SDR SWAA2021072788170

- Difficulty date: June 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO FLOOR STRUCTURE ZEE CHANNEL AT RBL-17 BETWEEN BSTA 747-767 WITH CORROSION ; / [01] REMOVED CORROSION AT AFT CARGO FLOOR STRUCTURE R/H ZEE CHANNEL AT RBL-17 BTW STA #747 TO STA #767 AS PER REFERENCE B737-700 SRM 51-10-02-0G-0;[06] LOCATED AND DRILLED NEW Z CHANNEL RT SIDE FROM STA &27 TO STA 767 IN REF B 737 SRM 51-40-05-0G-0;INSPECTION ON Z CHANNEL; ORIGINAL MATERIAL THICKNESS 0.040''; MATERIAL LOST 0.012''; MATERIAL REMAINING 0.028''; AREA WITHIN LIMITS PER REF. B737 SRM 53-00-53-1A-2; LOCATED AND DRILLED NEW Z CHANNEL FROM STA : 727'' TO 767'' PER REF. B737 SRM 51-40-05-0G-0; TREATED AND PRIMED NEW Z CHANNEL PER REF. B737 AMM 51-21-41-370-802 AND 51-21-72-370-804; INSTALLED NUT PLATES ON NEW Z CHANNEL PER REF. B737 SRM 51-40-10-2R-0.; [14] REMOVED CORROSION ON AFT CARGO R/H Z CHANNEL; BETWEEN STA: 747'' AND 767''; RBL 17' PER REF. B737 SRM 51-10-02-0G-0; PERFORMED UT THICKNESS INSPECTION ON Z CHANNEL; ORIGINAL MATERIAL THICKNESS 0.040''; MATERIAL LOST 0.012''; MATERIAL REMAINING 0.028''; FOUND AREA OUT OF THE LIMITS PER REF. B737 SRM 53-00-53-1A-2; LOCATED AND DRILLED NEW Z CHANNEL FROM STA : 727'' TO 767'' PER REF. B737 SRM 51-40-05-0G-0; TREATED AND PRIMED NEW Z CHANNEL PER REF. B737 AMM 51-21-41-370-802 AND 51-21-72-370-804
